MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING, LLC SWISHPLUS IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING, LLC SWISHPLUS IMPLANT; DENTAL IMPLANT
Model Number 924810W
Medical Device Problem Codes Use of Device Problem (1670); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 10/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), during implant placement, the implant fenestrated the patient lingual plate.The implant was extracted.

Brand Name
SWISHPLUS IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING, LLC
3050 east hillcrest drive.
thousand oaks CA 91362
MDR Report Key8116812
Report Number3001617766-2018-00346
Device Sequence Number19255614
Product Code DZE
UDI-Device Identifier10841307106258
UDI-Public10841307106258
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2022
Device Model Number924810W
Device Catalogue Number924810W
Device Lot Number93934
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2018
Initial Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR